你在这里

何海洋

何海洋的头像

个人简历

姓 名: 何海洋 (副教授,硕士生导师)
性 别: 女
出生年月: 1981年9月
工作单位: 湖南师范大学数学与计算机科学学院

学习经历
2000年9月-2004年7月: 湖南理工学院数学系(本科生)
2004年9月-2009年7月: 中国科学院武汉物理数学研究所(硕博连读)

工作经历:
2009年7月至今:湖南师范大学数学与计算机科学学院

访问经历:
2014年9月-2015年8月:访问巴黎十二大

承担课题: 

现主持国家自然科学基金青年项目一项,湖南省自然科学基金一项。已完成国家自然科学基金天元青年项目一项,教育部科学技术研究重点项目一项,湖南省教育厅优秀青年项目一项。

近期发表的代表性论文: 

已接受发表论文Sci论文12篇.

[1].Haiyang He, J.F. Yang, Asymptotic behavior of Solutions for Hénon systems with nearly critical exponent, J.Math.Anal.Appl.347(2008)459–471.

[2].Haiyang He, J.F.Yang, Positive solutions for critical elliptic systems in non-contractible domains, CPAA,7(2008)1109-1122.

[3].Haiyang He, J.F. Yang, Positive solutions for critical inhomogeneous elliptic problems in non-contractible domains, Nonlinear Analysis 70(2009)952–973.

[4].Haiyang He, Dongxiang Chen, Asymptotically linear Schrodinger equations with sign-changing potential, Nonlinear Analysis73(2010)66-75.

[5] Haiyang He, Symmetry breaking for ground states of Hénon systems in a ball, Glasgow Mathematical Journal, 53 (2), 245-255,2011.

[6] Haiyang He,  Nonlinear Schrodinger equations with sign-changing potential,Advanced Nonlinear Studies, 12(2)237-253, 2012.

[7] Haiyang He, The existence of solutions for Henon equation in hyperbolic space, Proc. Japan Acad., 89(2), 24-28, 2013.

[8] Haiyang He, Jing Qiu, The existence of solutions for critical Henon equation in hyperbolic space, Electronic Journal of Differential Equations, 2013, No.5,1-11, 2013.

[9] Haiyang He, Asymptotic behavior of the ground state Solutions for Henon equation with Robin boundary condition, Communications on Pure and Applied Analysis, 12(6), 2393-2408, 2013.

[10] Haiyang He, The Robin problem for the Henon equation, Bulletin of the Australian Mathematic Society, 88(1), 1-11, 2013.

[11] Haiyang He, Wei Wang, Existence and asymptotic behavior of solutions for Henon equation in Hyperbolic space, Electronic Journal of Differential Equation, 2013, No.208, 1-13, 2013.

[12] Haiyang He, Symmetry and Existence of Solutions of Semilinear Elliptic Systems in Hyperbolic Space, Glasgow Mathematical Journal, accepted. DOI: http://dx.doi.org/10.1017/S0017089514000457

[13] Haiyang He, Supercritical elliptic equation in Hyperbolic Space, Accepted by Journal of Partial Differential Equations

教学情况: 

主要担任数学物理方程及高等数学教学

Theme by Danetsoft and Danang Probo Sayekti inspired by Maksimer